# SDR IPXA2018092874468

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 31,428 hours, 21,460 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AN EICAS MSSSAGE FOR THE LT FWD ENTRY DOOR DISPLAYED STEADY DURING DESCENT WITH DOOR CLOSED.  NO PRESURIZATION FAULTS, NO WHISLTLING NOTED.  THE  DOOR SENSOR WAS ADJUSTED IAW AMM 52-71-00-825-223, OPS CHECKED OK.
